Translator Disclaimer
October, 1978 Limit Theorems for Semi-Markov Processes and Renewal Theory for Markov Chains
K. B. Athreya, D. McDonald, P. Ney
Ann. Probab. 6(5): 788-797 (October, 1978). DOI: 10.1214/aop/1176995429

Abstract

With any Harris-recurrent Markov chain one can associate a sequence of random times at which the chain has the same distribution, and the chain can thereby be shown to be equivalent to one having a recurrence point. This idea makes available a regeneration scheme for such chains, which is exploited in this paper to prove the ergodic theorem for semi-Markov processes, and a renewal theorem for Markov chains on a general state space.

Citation

Download Citation

K. B. Athreya. D. McDonald. P. Ney. "Limit Theorems for Semi-Markov Processes and Renewal Theory for Markov Chains." Ann. Probab. 6 (5) 788 - 797, October, 1978. https://doi.org/10.1214/aop/1176995429

Information

Published: October, 1978
First available in Project Euclid: 19 April 2007

zbMATH: 0397.60052
MathSciNet: MR503952
Digital Object Identifier: 10.1214/aop/1176995429

Subjects:
Primary: 60J10
Secondary: 60K15

Rights: Copyright © 1978 Institute of Mathematical Statistics

JOURNAL ARTICLE
10 PAGES


SHARE
Vol.6 • No. 5 • October, 1978
Back to Top